Cart: 0 items 
Loading...
Language
Contact Us: 018-243 6288

Sensitamine Tablet, Chlorpheniramine Maleate 4mg 10pcs, Ubat Anti-Alahan

Sensitamine Tablet, Chlorpheniramine Maleate 4mg 10pcs, Ubat Anti-Alahan
Click to enlarge
 
RM 13.00 RM 26.00 50%
Quantity
Product Code
3241127384
Model
SENSITAMINE-4MG-010
Brand
NO BRAND
Sold by
Status
Available Now
Delivery
Usually ships within 48 hrs
Delivery Fee
West Malaysia - RM 4.80
East Malaysia - RM 13.00
Rewards
13 Points
Notify me when ...
price drops.
Product Information

Size (length*width*height): 10cm x 18cm x 2cm

Expiry Date: Normal Expiry

Function: Anti-Histamine

Pack Type: Single Item

Sensitamine Tablet, Chlorpheniramine Maleate 4mg 10pcs

- SKU: SENSITAMINE-4MG-010

- Specification:
(01) Color: Pink
(02) Dimension: 78mm(W) 31mm(D) x 3mm(H)
(03) Its active ingredient, i.e. chlorpheniramine maleate is anti-histamine with anti-cholinergic properties, capable of producing a slight to moderate sedative effect, works by blocking a certain natural substance i.e. histamine that your body makes during an allergic reaction.
(04) An anti-histamines appear to compete with histamine for cell receptor sites on effector cells.
(05) Treat as shown below: The symptoms of perennial (throughout the year).
(06) Seasonal allergic rhinitis (inflammation of the mucous membrane inside the nose).
(07) Vasomotor (non-allergic) rhinitis.
(08) Allergic conjunctivitis (inflammation of the outer membrane of the eyeball and the inner eye-lid).
(09) Pruritus (desire or reflex to skin scratch).
(10) Skin allergy (mild allergy).
(11) Mild, uncomplicated allergic skin manifestations of urticaria (a red, raised, itchy rash).
(12) Angioedema (swelling of the deeper layers of the skin).
(13) Combination of decongestant (Pseudoephedrine).
(14) Improvement of allergic reactions to blood or plasma.
(15) Dermatographism (skin becoming raised and inflamed when pressure is applied).
(16) Add-on therapy to epinephrine for anaphylactic reactions (severe allergic reaction).
(17) 1 tablet 3 times a day (4 - 6 hours), after meal or food, swallow the tablets with some water.
(18) Apply oral when needed only.
(19) Stop if no allergy sign occur.
(20) Do not use it if you are allergic to chlorpheniramine.
(21) Do not use if you have lower respiratory tract symptoms.
(22) Do not use if you have acute episode of asthma.
(23) Do not use if you have urinary retention.
(24) Having this medicine will let you feel sleepy, prevent driving vehicle and machine handling after having it.
(25) Mungkn ada kesan mengantuk, terbaik untuk masalah hidung , alahan, kegatalan, gigitan serangga dan lain-lain.

#sensitamine #chlorpheniraminemaleate #chlorpheniramine #anti-histamine #drugs #runningnose #allergy #oral
Sensitamine Tablet, Chlorpheniramine Maleate 4mg 10pcs, Ubat Anti-Alahan
Sensitamine Tablet, Chlorpheniramine Maleate 4mg 10pcs, Ubat Anti-Alahan
Shipping Information
ZoneWeightDelivery Fee (RM)
West MalaysiaFirst 1.00 kg4.80
Extra 1.00 kg2.00
East MalaysiaFirst 1.00 kg13.00
Extra 1.00 kg9.00
TOP